Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 190, NWS Jackson, MS

April 5, 2012Humphreys County, Sunflower County, Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2012, 6:15 AM CDT for Humphreys County, Sunflower County, Washington County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 6:15 AM CDT (11:15 UTC)
Expired
Apr 5, 2012, 6:45 AM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Humphreys County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:53 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1625 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS54 KJAN 051115
SVRJAN
MSC053-133-151-051145-
/O.NEW.KJAN.SV.W.0190.120405T1115Z-120405T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
615 AM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...
  SOUTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MOORHEAD...INDIANOLA...
  EAST CENTRAL WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 645 AM CDT

* AT 616 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF INDIANOLA TO
  DARLOVE MOVING NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ISOLA AND INVERNESS BY 625 AM CDT...
  MOORHEAD AND BELZONI BY 630 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3354 9045 3327 9046 3324 9042 3324 9037
      3328 9037 3331 9034 3314 9033 3312 9035
      3310 9035 3310 9037 3313 9037 3310 9038
      3314 9084 3344 9078
TIME...MOT...LOC 1116Z 246DEG 48KT 3344 9068 3322 9072

$$

JA
1 follow-up statement
351 
WWUS54 KJAN 051137
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
637 AM CDT THU APR 5 2012

MSC151-051148-
/O.CAN.KJAN.SV.W.0190.000000T0000Z-120405T1145Z/
WASHINGTON MS-
637 AM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3327 9046 3324 9042 3324 9037 3328 9037
      3331 9034 3314 9033 3310 9036 3313 9037
      3310 9038 3311 9042 3310 9044 3312 9064
      3349 9055 3353 9047
TIME...MOT...LOC 1138Z 246DEG 48KT 3356 9036 3334 9040

$$

MSC053-133-051145-
/O.CON.KJAN.SV.W.0190.000000T0000Z-120405T1145Z/
SUNFLOWER MS-HUMPHREYS MS-
637 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHERN HUMPHREYS AND SOUTHEASTERN SUNFLOWER COUNTIES...

AT 638 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF MOORHEAD TO
10 MILES NORTHEAST OF ISOLA MOVING NORTHEAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3327 9046 3324 9042 3324 9037 3328 9037
      3331 9034 3314 9033 3310 9036 3313 9037
      3310 9038 3311 9042 3310 9044 3312 9064
      3349 9055 3353 9047
TIME...MOT...LOC 1138Z 246DEG 48KT 3356 9036 3334 9040

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:23 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 5, 4:23 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
423 AM CDT THU APR 5 2012

.DISCUSSION...

TODAY...

ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE AS WE GO THROUGH MUCH OF
TODAY. EARLY THIS MORNING...THE SLOW-MOVING UPPER LOW HAS PICKED UP
SPEED AND THE CENTER IS CURRENTLY CROSSING THE OZARKS. THE BEST
CONVECTIVE REGIME EXISTS SOUTHEAST OF THE LOW CENTER AND INCLUDES
PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE MS RIVER. THE AIRMASS
IN THIS REGION IS CHARACTERIZED BY MOST UNSTABLE CAPE APPROACHING
2000 J/KG...STEEP MID LEVEL LAPSE RATES WITH TT VALUES IN THE MID
50S...EFFECTIVE DEEP LAYER SHEAR ~50 KTS...AND RELATIVELY WEAK LOW
LEVEL SHEAR/HELICITY. A BROKEN LINE OF STORMS AND A FEW OTHER
DISCRETE CELLS MANAGED TO DEVELOP IN THIS ENVIRONMENT AS STRONGER
HEIGHT FALLS/ASCENT APPROACHED THE ARKLAMISS AND THEY HAVE PRODUCED
LARGE HAIL.

EXPECT THE BETTER CONVECTIVE REGIME DESCRIBED ABOVE TO SHIFT EAST
WITH TIME...COINCIDING WITH DIURNAL HEATING WHICH WILL EVENTUALLY
MAXIMIZE INSTABILITY OVER ERN MS. ASCENT ASSOCIATED WITH ADDITIONAL
LOBES OF VORTICITY ROTATING AROUND THE UPPER LOW WILL COMBINE WITH
DAYTIME HEATING...POTENTIALLY RESULTING IN ADDITIONAL BROKEN TSTM
LINE SEGMENTS AS WE GO INTO THE LATE MORNING AND
AFTERNOON...ESPECIALLY FOR AREAS EAST OF THE I-55 CORRIDOR. WHILE A
COUPLE OF TORNADOES CANNOT BE RULED OUT...VEERED AND RELATIVELY WEAK
LOW LEVEL FLOW WILL MITIGATE THE OVERALL TORNADO RISK AND HAIL/WIND
GUSTS WILL CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS. EXPECT
THE RISK FOR STORMS TO END QUICKLY AND SHIFT EAST OF THE ARKLAMISS
AS THE EVENING APPROACHES.

AS WE GO FROM TONIGHT THROUGH FRIDAY NIGHT...AN APPROACHING
SHORTWAVE RIDGE AND ASSOCIATED HEIGHT RISES WILL BRING A RETURN TO
DRY AND QUIET CONDITIONS WITH SEASONABLY MILD TEMPERATURES FOR THE
ARKLAMISS. /EC/

SATURDAY THROUGH NEXT THURSDAY...

LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED PERIOD WITH A
VERY NICE WEEKEND ON TAP FOR THE ARKLAMISS. HIGH PRESSURE RIDGING AT
THE SURFACE AND ALOFT WILL BUILD OVER THE AREA ON SATURDAY AND
CONTINUE INTO SATURDAY NIGHT. THE GFS DRAGS A BOUNDARY ACROSS THE
STATE ON SUNDAY...AND THIS MAY KICK OFF SOME ISOLATED THUNDERSTORMS
ACTIVITY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH
NORTHWEST FLOW WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY
AND THIS PATTERN WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY
COLD FRONT MOVING ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO
CHANGE ON WEDNESDAY AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND
WEAK UPPER RIDGING MOVES OVER THE AREA.

THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE
WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH
THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY
CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM
TO BE ON TRACK./15/

&&

.AVIATION...SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL WILL POSE A
BIG AVIATION HAZARD TODAY IN THE FORECAST AREA...BUT EXPECT STORMS TO
END FROM WEST TO EAST LATER THIS AFTERNOON WITH VFR CONDITIONS THEN
PREVAILING THROUGH THE WEEKEND. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       78  53  73  50 /  41   4   0   0
MERIDIAN      81  53  74  48 /  50   9   0   0
VICKSBURG     79  52  73  48 /  33   3   0   0
HATTIESBURG   83  54  78  52 /  40   7   0   0
NATCHEZ       78  54  74  51 /  21   3   0   0
GREENVILLE    75  53  70  48 /  42   4   0   0
GREENWOOD     78  52  71  47 /  51   6   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/15/
Hazardous weather outlook, Apr 5, 4:52 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
452 AM CDT THU APR 5 2012

MSZ019-025>033-035>039-042>046-048>052-054>058-062>066-072>074-
061000-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
452 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS WILL INCREASE THIS
MORNING AND CONTINUE INTO THE AFTERNOON AS DAYTIME HEATING CONTRIBUTES
TO GREATER INSTABILITY. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS
WILL BE FOR QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND
THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED INTO THE AFTERNOON.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053-
059>061-061000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-
452 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND EXTREME WESTERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS
ALONG AND WEST OF THE MISSISSIPPI RIVER THROUGH MID MORNING. THE
PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE QUARTER SIZE HAIL
AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR
A COUPLE OF TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL CONTINUE TO BE NEEDED THIS MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Special weather statement, Apr 5, 4:20 AM CDT, 1 hour 55 minutes before
LAZ009-MSZ040-041-050950-
SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-
420 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
420 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 4 MILES SOUTHWEST OF FITLER AT 421 AM CDT...MOVING EAST AT 30
MPH.

PEOPLE IN SOUTHERN ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES...AND
EAST CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3279 9083 3260 9085 3261 9116 3279 9114
TIME...MOT...LOC 0921Z 275DEG 27KT 3269 9103

JA
Special weather statement, Apr 5, 4:44 AM CDT, 1 hour 31 minutes before
MSZ042-051015-
YAZOO MS-
444 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
444 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF TINSLEY AT 444 AM
CDT...MOVING NORTHEAST AT 30 MPH. THIS STOMR WILL MOVE OVER YAZOO
CITY OVER THE NEXT 10 TO 15 MINTUES.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3300 9032 3300 9030 3298 9027 3295 9017
      3292 9010 3288 9007 3269 9048 3284 9060
      3301 9032
TIME...MOT...LOC 0944Z 237DEG 23KT 3281 9045

JA
Local storm report, Apr 5, 5:14 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HAIL             5 SSW WEST CROSSETT     33.08N 92.05W
04/05/2012  E1.00 INCH       ASHLEY             AR   PUBLIC

&&

DL
Local storm report, Apr 5, 5:38 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
538 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             BENTON                  32.83N 90.26W
04/05/2012  E0.88 INCH       YAZOO              MS   EMERGENCY MNGR

            HAIL UP TO NICKEL SIZE WAS ACCUMULATING ON SOME SURFACES

&&

DL
Local storm report, Apr 5, 5:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             BENTON                  32.83N 90.26W
04/05/2012  E1.25 INCH       YAZOO              MS   PUBLIC

&&

DL
Local storm report, Apr 5, 5:49 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             HAMBURG                 33.23N 91.80W
04/05/2012  E1.75 INCH       ASHLEY             AR   LAW ENFORCEMENT

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:17 AM CDTSpecial Weather StatementJANWashington28 min
Apr 5, 2:37 AM CDTSevere Thunderstorm WarningJANSunflower, Washington53 min
Apr 5, 3:26 AM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower, Washington64 min
Apr 5, 3:34 AM CDTSpecial Weather StatementJANSharkey31 min
Apr 5, 3:55 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey50 min
Apr 5, 4:04 AM CDTSpecial Weather StatementJANIssaquena31 min
Apr 5, 4:20 AM CDTSpecial Weather StatementJANIssaquena30 min
Apr 5, 4:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 5, 4:59 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 5, 5:30 AM CDTSevere Thunderstorm WarningJANWashington60 min
Apr 5, 5:34 AM CDTSevere Thunderstorm WarningJANIssaquena56 min
Apr 5, 6:25 AM CDTSpecial Weather StatementJANSharkey30 min
Apr 5, 6:35 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo55 min
Apr 5, 6:41 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo64 min
Apr 5, 6:52 AM CDTSpecial Weather StatementJANHolmes28 min
Apr 5, 7:05 AM CDTSpecial Weather StatementJANHolmes30 min
Apr 5, 7:08 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Yazoo67 min
Apr 5, 7:12 AM CDTTornado WarningJANMadison, Yazoo33 min
Apr 5, 7:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 5, 7:29 AM CDTTornado WarningJANMadison, Yazoo19 min
Apr 5, 7:38 AM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo46 min
Apr 5, 7:51 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison39 min
Apr 5, 8:00 AM CDTSevere Thunderstorm WarningJANLeake, Scott48 min
Apr 5, 8:08 AM CDTSpecial Weather StatementJANHinds, Rankin32 min
Apr 5, 8:14 AM CDTSpecial Weather StatementJANIssaquena41 min
Apr 5, 8:27 AM CDTSevere Thunderstorm WarningJANNeshoba, Winston48 min
Apr 5, 8:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 9:03 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee57 min
Apr 5, 9:07 AM CDTSpecial Weather StatementJANSmith28 min
Apr 5, 9:13 AM CDTSpecial Weather StatementJANSimpson32 min
Apr 5, 9:36 AM CDTSevere Thunderstorm WarningJANJasper, Smith54 min
Apr 5, 9:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 10:19 AM CDTSevere Thunderstorm WarningJANClarke41 min
Apr 5, 10:37 AM CDTSevere Thunderstorm WarningJANCovington, Smith38 min
Apr 5, 10:51 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 5, 12:04 PM CDTSpecial Weather StatementJANJones31 min
Apr 5, 1:08 PM CDTSpecial Weather StatementJANForrest, Lamar47 min
Apr 5, 1:53 PM CDTSpecial Weather StatementJANLamar32 min
Apr 5, 2:26 PM CDTSpecial Weather StatementJANGrenada44 min
Apr 5, 3:01 PM CDTSpecial Weather StatementJANGrenada29 min
Apr 5, 3:16 PM CDTSpecial Weather StatementJANClay29 min
Apr 5, 3:51 PM CDTSpecial Weather StatementJANClay59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.